I have been on Depakote for 22 days now, and just recently took a Suboxane, I just didn't know if there were and serious side effects I should be aware of? I appreciate any answers that you can throw at me... Thank you.
Interactions between your selected drugs
buprenorphine ↔ divalproex sodium
Applies to: Suboxone (buprenorphine/naloxone), Depakote (divalproex sodium)
Using buprenorphine together with divalproex sodium may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications.
Read the full interaction at: https://www.drugs.com/interactions-check.php?drug_list=918-484,439-2040&consumer=1
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2013 • 1 answer
Posted 27 Oct 2013 • 2 answers
Posted 2 Dec 2013 • 2 answers
Posted 9 Jan 2015 • 1 answer
Depakote - Has anyone had severe side effects such as, hair falling out, eyes, headaches, all in all
Posted 8 days ago • 2 answers